# SDR DLL14980519

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 3350 · Emergency Lighting
- Part: Ground
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND RT SECTION D FLOOR TRACK LIGHTING INOP.  SWAPPED BATTERIES AND CONTROLLER, NO HELP.  SWAPPED CHARGERS, NO HELP.  RANG OUT WIRES AND FOUND LOOSE GROUND STUDS, TIGHTENED.  OPS CK GOOD.
